EconPapers    
Economics at your fingertips  
 

On the Generalized Weighted Lebesgue Spaces of Locally Compact Groups

I. Akbarbaglu and S. Maghsoudi

Abstract and Applied Analysis, 2011, vol. 2011, 1-15

Abstract:

Let ð º be a locally compact group with a fixed left Haar measure 𠜆 and Ω be a system of weights on ð º . In this paper, we deal with locally convex space ð ¿ ð ‘ ( ð º , Ω ) equipped with the locally convex topology generated by the family of norms ( ‖ . ‖ ð ‘ , 𠜔 ) 𠜔 ∈ Ω . We study various algebraic and topological properties of the locally convex space ð ¿ ð ‘ ( ð º , Ω ) . In particular, we characterize its dual space and show that it is a semireflexive space. Finally, we give some conditions under which ð ¿ ð ‘ ( ð º , Ω ) with the convolution multiplication is a topological algebra and then characterize its closed ideals and its spectrum.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/947908.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/947908.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:947908

DOI: 10.1155/2011/947908

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:947908